# SDR CA150311004

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,200 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Part time: 54,336 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT AFTER RETARDING POWER LEVERS, FLIGHT CREW RECEIVED AN OILY ODOR AND THE LAVATORY SMOKE DETECTOR SOUNDED.  THE LAVATORY WAS CHECKED BUT THERE WAS NO SIGN OF SMOKE.  AFTER TURNING THE NR 2 BLEED SYSTEM OFF, THE ODOR DISSIPATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS ESCORTED TO THE GATE BY LOCAL EMERGENCY RESPONSE SERVICES.  LOCAL MAINTENANCE CONFIRMED OILY ODOR ORIGINATED FROM THE NR 2 BLEED AND THE ACFT WAS FERRIED TO A MAIN BASE ON A SPECIAL PURPOSE FLIGHT PERMIT.  DURING TROUBLESHOOTING, TRACE OF OIL WAS NOTED IN THE ENGINE INTAKE IN FRONT OF THE COMPRESSOR INLET.  THE ENGINE IS CURRENTLY BEING REPLACED.
